Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » A few questions whenever you get a chance

 - UBBFriend: Email this page to someone!    
Author Topic: A few questions whenever you get a chance
heatherl
Neophyte
Member # 19726

Icon 1 posted      Profile for heatherl     Send New Private Message       Edit/Delete Post 
Hi,
I hope this is finding you well. I have a few questions when you get a chance.
My situation, I went off of Seasonale about 5 weeks ago. I finally got my period.
My boyfriend and I have been careful, since I am not covered by any methods now.
However, I am nervous because the doctor told me after going off the pill I would get my period in two to three weeks, it took close to five. A nurse explained to me that because I was taking seasonale consistently with out any breaks, it has taken a toll on an allready irregualr period schedule that I have. My last cycle was 38 days before taking the pill and this one was the same after stopping the pill.
My concern that it was only for three days straight so far. Two days of heavy bleeding and one day of spotting. Could this be because my cycles are still out of wack due to the pill. I always spot a little two to three days before and then I bleed pretty have for a few days. I bled heavy only for two days and I did spot a few days before.
I just want to make sure that this was my period. I had cramps and bleeding.
I think I am scaring myself about reading about implanting bleeding, but my boyfriend and I are so careful.
Also another question..I got a new birth control method, a generic form of ortho-tri. It is called Tri-Previfem. The pharmesist says it is the same. It is both norgestimate and ethinyl estradiol, on the pamphlet.
Thanks for all of your help.
Heather

Posts: 22 | Registered: Aug 2004  |  IP: Logged | Report this post to a Moderator
lemming
Scarleteen Volunteer
Member # 33

Icon 1 posted      Profile for lemming     Send New Private Message       Edit/Delete Post 
It sounds like this is your period showing up. Yes, it is a bit 'out of whack' due to the hormones/withdrawal, but this doesn't sound like implantation bleeding, which not only doesn't always happen, but is also usually just a bit of spotting, not heavy bleeding.

What is it that you want to know about the Tri-Previfem? You'll have to start a new topic, 'cause you can't reply in this one, but just make that your topic name.

------------------
Laurel Lemming
Scarleteen Advocate

"And when the answer that you want/Is in the question that you state/Come what may..." - Coheed and Cambria, "Blood Red Summer"


Posts: 3156 | From: Austin, Texas | Registered: Jun 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen